Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subgroups of the unimodular group


Author: Irving Reiner
Journal: Proc. Amer. Math. Soc. 12 (1961), 173-174
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120287-8
MathSciNet review: 0120287
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Brenner, The linear homogeneous group III, Ann. of Math. vol. 71 (1960) pp. 210-223. MR 0110754 (22:1622)
  • [2] H. Frasch, Die Erzeugenden der Hauptkongruenzgruppen für Primzahlstufen, Math. Ann. vol. 108 (1933) pp. 229-252. MR 1512847
  • [3] I. Reiner, Normal subgroups of the unimodular group, Illinois J. Math. vol. 2 (1958) pp. 142-144. MR 0095881 (20:2379)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120287-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society